×

Found 143 Documents (Results 1–100)

100
MathJax

Orbit classification and asymptotic constants for \(d\)-symmetric covers. (English) Zbl 1431.14020

Hawkins, Jane (ed.) et al., Dynamical systems and random processes, 16th Carolina dynamics symposium, Agnes Scott College, Decatur, Georgia, April 13–15, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 736, 201-238 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On bifurcations of homoclinic tangencies in area-preserving maps on non-orientable manifolds. (English) Zbl 1356.37037

Alsedà i Soler, Lluís (ed.) et al., Difference equations, discrete dynamical systems and applications, ICDEA, Barcelona, Spain, July 23–27, 2012. Proceedings of the 18th international conference. Berlin: Springer (ISBN 978-3-662-52926-3/hbk; 978-3-662-52927-0/ebook). Springer Proceedings in Mathematics & Statistics 180, 107-125 (2016).
MSC:  37C29 37G10
PDF BibTeX XML Cite
Full Text: DOI

Foliations: dynamics, geometry and topology. Lecture notes of some of the courses, Barcelona, Spain, May 2010. (English) Zbl 1318.57001

Advanced Courses in Mathematics – CRM Barcelona. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0870-5/pbk; 978-3-0348-0871-2/ebook). ix, 198 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI

Richness of chaos in the absolute Newhouse domain. (English) Zbl 1262.37016

Bhatia, Rajendra (ed.) et al., Proceedings of the international congress of mathematicians (ICM 2010), Hyderabad, India, August 19–27, 2010. Vol. III: Invited lectures. Hackensack, NJ: World Scientific; New Delhi: Hindustan Book Agency (ISBN 978-981-4324-33-5/hbk; 978-81-85931-08-3/hbk; 978-981-4324-30-4/set; 978-981-4324-35-9/ebook). 1804-1815 (2011).
PDF BibTeX XML Cite
Full Text: Link

Spaces of elliptic differentials. (English) Zbl 1082.14034

Kolyada, S. (ed.) et al., Algebraic and topological dynamics. Proceedings of the conference, Bonn, Germany, May 1–July 31, 2004. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3751-6/pbk). Contemp. Math. 385, 303-320 (2005).
PDF BibTeX XML Cite
Full Text: arXiv

The SIAM 100-digit challenge. A study in high-accuracy numerical computing. With a foreword by David H. Bailey. (English) Zbl 1060.65002

Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 0-89871-561-X/pbk; 978-0-89871-796-9/ebook). xi, 306 p. (2004).
MSC:  65-01 65Dxx 65Fxx 68W30 65C50 65T40
PDF BibTeX XML Cite
Full Text: DOI

Orbits in the hyperbolic plane. (English) Zbl 1048.51012

Madaune-Tort, M. (ed.) et al., 7th Zaragoza-Pau conference on applied and statistical mathematics, Jaca (Huesca), September 17–18, 2001. Zaragoza: Univ. de Zaragoza, Seminario Matemático “García de Galdeano” (ISBN 84-96214-04-4/pbk). Monogr. Semin. Mat. “García de Galdeano” 27, 297-305 (2003).
PDF BibTeX XML Cite

Self-maps of \(\mathbb{P}^2\) with invariant elliptic curves. (English) Zbl 1023.32013

Earle, Clifford J. (ed.) et al., Complex manifolds and hyperbolic geometry. II Iberoamerican congress on geometry, CIMAT, Guanajuato, Mexico, January 4-9, 2001. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 311, 1-25 (2002).
MSC:  32H50 14N05 14H52
PDF BibTeX XML Cite

Effective stability around periodic orbits of the spatial RTBP. (English) Zbl 0976.70008

Simó, Carles (ed.), Hamiltonian systems with three or more degrees of freedom. Proceedings of the NATO Advanced Study Institute, S’Agaró, Spain, June 19-30, 1995. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 533, 628-632 (1999).
MSC:  70F07 70H14 37N05
PDF BibTeX XML Cite

An introduction to the mathematics and methods of astrodynamics. Revised edition. (English) Zbl 0972.70001

AIAA Education Series. Reston, VA: American Institute of Aeronautics and Astronautics (AIAA). xxii, 799 p. (1999).
PDF BibTeX XML Cite

Strongly harmonic differential forms on elliptic orbits. (English) Zbl 0865.22010

Eastwood, Michael (ed.) et al., The Penrose transform and analytic cohomology in representation theory. AMS-IMS-SIAM summer research conference, June 27 - July 3, 1992, South Hadley, MA, USA. Providence, RI: American Mathematical Society. Contemp. Math. 154, 77-88 (1993).
MSC:  22E46 43A85
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software